# SDR FDEA201308141887

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046Y53
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT BETWEEN PPSTA 128.05 TO PPSTA 209.5 LT SKIN INTERNAL SURFACES WITH SEVERAL AREAS OF CORROSION.  FOUND OUT OF LIMITS IAW SRM 54-50-01, PAGE 103, DETAIL II, SECTION A-A.  REMOVED SKIN IAW SRM 51-40-02.    DRILLED AND INSTALLED NEW SKIN SRM 51-40-02 AND DWG 311N5002.  REPAIR CLASSIFIED AS CATEGORY A MAJOR.
